Viewing 1 post (of 1 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      I haven’t looked at the board in a while, but just wanted to post
      something which is quite remarkable.

      I had 5 years of feeling poorly after successful treatment for Graves
      with anti-thyroid drugs. My malaise began almost immediately after the
      beginning of treatment and never disappeared, even after treatment
      finished. Nothing seemed to help.

      However, I did a few months ago notice that T3 did make a difference and
      now I’m taking a quarter of a 25mcg pill, three times daily, after meals,
      and I feel like my old self again!

      I imagine T3 is probably not appropriate for most of those who read the
      board, but for those who have had been normal for years and have not felt
      well since being treated, it might be worth discussing this with your
      doctor.

      FB

    Viewing 1 post (of 1 total)
    • You must be logged in to reply to this topic.